MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Medflex 1000; Automated Dispensing Cabinet
Model Number 500004502000
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 the keyboard malfunctioned.As per part investigation, it was determined that the complaint was attributed to the physical damage of part pn 358591-01, which resulted in thermal damage and produced a functional failure that prevented proper keyboard functionality.However, there were no delays or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 07-feb-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Part analysis: the report condition of keyboard malfunction was confirmed during fse testing and subsequently confirmed in the dchu inspection process.According to work order # (b)(4), the field service engineer (fse) reported a keyboard cable frayed so the fse replaced the keyboard and the customer verified functionality.During dchu visual inspection: pn 358591-01: signs of a frayed cable with signs of thermal damage were observed on the visual inspection.During dchu testing: pn 358591-01: no dchu testing was required due to the frayed cable with signs of thermal damage observed during the visual inspection.The device was in use for treatment purposes as intended per 21 cfr 820.198(d).Root cause: the root cause of the reported failure keyboard malfunction is attributed to the physical damage of part pn 358591-01 which ultimately caused a thermal damage and produced a functional failure that prevents the proper keyboards functionality.

Brand Name
BD Pyxis¿ Medflex 1000
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50932711
Report Number2016493-2026-67252
Device Sequence Number9563627
Product Code BRY
UDI-Device Identifier10885403512704
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004502000
Device Catalogue Number1139-00
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown